# SDR CALA2025101610163

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 91,679 hours, 14,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST FOUND EMERGENCY LIGHT BETWEEN SEAT ROWS 49 FED UNITL 54 FED INOPERATIVE. APPLIED FIM 33-51 FAULT TREE 803 AND REPLACED BATTERY PACK POSITION M734 AS PER AMM TASK 33-51-07-27. GOOD FOR SERVICE.
